# SDR ASAA2023031042688

- Difficulty date: March 10, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 55,345 hours, 16,569 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A3101205
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING UPPER SURFACE HAS CORROSION IN SEVERAL SPOTS ALONG THE BLACK PAINTED LINE ACROSS FROM SPOILERS 3,4 AND 5. MARKED IN RED. GROUNDED - YES. REMOVED FASTENERS IN AFFECTED AREA, CORROSION DAMAGE REMOVED BY BLENDING, HFEC INSP WERE PERFORMED WITH NO ADDITIONAL FINDINGS, REWORK AREA WAS FLAP PEENED, SURFACE TREATMENTS WERE APPLIED AND FASTENERS INSTALLED IAW ALASKA EA 800-57EA-25436 REV 00 DATED 3/31/2023. THIS IS A CATEGORY A REPAIR.
